MAUDE Adverse Event Report: ARTHREX, INC. BTB TIGHTROPE; SMOOTH FIXATION PIN

ARTHREX, INC. BTB TIGHTROPE; SMOOTH FIXATION PIN
Model Number BTB TIGHTROPE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an acl surgery the thread is broken when pulling through.The loop could not be produced.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged, ar-1588btb, btb tightrope, was received for investigation.Visual evaluation noted that the tails of the white suture were frayed, and the suture system was returned disassembled.The attached needle also wasn't returned for evaluation.Functional testing was not performed due to the damage to the system.The most likely cause for the fraying can be attributed to user error of the device due to excessive force being used when tensioning the sutures.

Brand Name
BTB TIGHTROPE
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19624487
Report Number1220246-2024-06470
Device Sequence Number6433884
Product Code MBI
UDI-Device Identifier00888867019515
UDI-Public00888867019515
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K231857
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBTB TIGHTROPE
Device Catalogue NumberAR-1588BTB
Device Lot Number15128074
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown